# SDR DALA2015061503832

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CARGO DOOR SKIN AT AFT UPPER EDGE OF HANDLE CUT OUT.  CRACKS  WERE  REMOVED IAW ER/A 486446-14MA, REV ORIGINAL, HFEC  WAS PERFORMED IAW ER/A 486446-14, MA  REV ORIGINAL.
